Ukrainian Journal of Physical Optics


2024 Volume 25, Issue 1


ISSN 1816-2002 (Online), ISSN 1609-1833 (Print)

HIGHLY DISPERSIVE GAP SOLITONS IN OPTICAL FIBERS WITH DISPERSIVE REFLECTIVITY HAVING PARABOLIC-NONLOCAL NONLINEARITY

1Elsayed M. E. Zayed, 2Mohamed E. M. Alngar, 3Reham M. A. Shohib, 4,5,6,7Anjan Biswas, 8,9Yakup Yildirim, 10Carmelia Mariana Balanica Dragomir, 10Luminita Moraru and 5Asim Asiri

1Mathematics Department, Faculty of Science, Zagazig University, Zagazig-44519, Egypt
2Basic Science Department, Faculty of Computers and Artificial Intelligence, Modern University for Technology & Information, Cairo-11585, Egypt
3Basic Science Department, Higher Institute of Foreign Trade & Management Sciences, New Cairo Academy, Cairo-379, Egypt
4Department of Mathematics and Physics, Grambling State University, Grambling, LA-71245, USA
5Mathematical Modeling and Applied Computation (MMAC) Research Group, Center of Modern Mathematical Sciences and their Applications (CMMSA), Department of Mathematics, King Abdulaziz University, Jeddah-21589, Saudi Arabia
6Department of Mathematics and Applied Mathematics, Sefako Makgatho Health Sciences University, Medunsa-0204, Pretoria, South Africa
7Department of Applied Sciences, Cross-Border Faculty of Humanities, Economics and Engineering, Dunarea de Jos University of Galati, 111 Domneasca Street, Galati-800201, Romania
8Department of Computer Engineering, Biruni University, Istanbul-34010, Turkey
9Department of Mathematics, Near East University, 99138 Nicosia, Cyprus
10Faculty of Sciences and Environment, Department of Chemistry, Physics and Environment, Dunarea de Jos University of Galati, 47 Domneasca Street, 800008, Romania

ABSTRACT

The current paper studies gap solitons with parabolic–nonlocal form of self–phase modulation. The soliton solutions for this model are revealed with the successful application of the extended auxiliary equation approach. The parameter constraints ensure the existence of such gap solitons.

Keywords: solitons, gratings, extended auxiliary equation, parameter constraints

UDC: 535.32

    1. Astrakharchik, G. E., & Malomed, B. A. (2018). Dynamics of one-dimensional quantum droplets. Physical Review A, 98(1), 013631 doi:10.1103/physreva.98.013631
    2. Atai, J., & Malomed, B. A. (2005). Gap solitons in Bragg gratings with dispersive reflectivity. Physics Letters A, 342(5-6), 404-412 doi:10.1016/j.physleta.2005.05.081
    3. Kudryashov, N. A. (2020). Periodic and solitary waves in optical fiber Bragg gratings with dispersive reflectivity. Chinese Journal of Physics, 66, 401-405 doi:10.1016/j.cjph.2020.06.006
    4. Shi, L. F., Chen, C. S., & Zhou, X. C. (2011). The extended auxiliary equation method for the KdV equation with variable coefficients. Chinese Physics B, 20(10), 100507 doi:10.1088/1674-1056/20/10/100507
    5. Tang, L. (2023). Phase portraits and multiple optical solitons perturbation in optical fibers with the nonlinear Fokas–Lenells equation. Journal of Optics, 1-10 doi:10.1007/s12596-023-01097-x
    6. Wang, M. Y. (2022). Optical solitons with perturbed complex Ginzburg–Landau equation in Kerr and cubic–quintic–septic nonlinearity. Results in Physics, 33, 105077 doi:10.1016/j.rinp.2021.105077
    7. Zhong, Y., Triki, H., & Zhou, Q. (2023). Analytical and numerical study of chirped optical solitons in a spatially inhomogeneous polynomial law fiber with parity-time symmetry potential. Communications in Theoretical Physics, 75(2), 025003 doi:10.1088/1572-9494/aca51c
    8. Zhou, Q. (2022). Influence of parameters of optical fibers on optical soliton interactions. Chinese Physics Letters, 39(1), 010501 doi:10.1088/0256-307x/39/1/010501
    9. Zhou, Q., Sun, Y., Triki, H., Zhong, Y., Zeng, Z., & Mirzazadeh, M. (2022). Study on propagation properties of one-soliton in a multimode fiber with higher-order effects. Results in Physics, 41, 105898 doi:10.1016/j.rinp.2022.105898
    10. Zayed Elsayed M. E., Shohib Reham M. A., Biswas Anjan, Yildirim Yakup, Aphane Maggie, Moshokoa Seithuti P., Khan Salam and Asiri Asim. (2023). Gap solitons with cubic-quartic dispersive reflectivity and parabolic law of nonlinear refractive index. Ukrainian Journal of Physical Optics, 24(4), 04030-04045 doi:10.3116/16091833/24/4/04030/2023

    У цій статті досліджуються щілинні солітони з параболічно-нелокальною формою самофазової модуляції. Солітонні розв'язки для цієї моделі виявляються за допомогою успішного застосування розширеного підходу з допоміжним рівнянням. Обмеження параметрів забезпечують існування таких щілинних солітонів.

    Ключові слова: solitons, gratings, extended auxiliary equation, parameter constraints


© Ukrainian Journal of Physical Optics ©